Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe hairloss. Having stickiness in hair, dandruff. Suggested Diprovate plus steroid. Suggestions?

hi doctor..I am 28 years old and have more than normal hair fall . Its so weird that sometimes merely by changing the shampoo it stops falling and sometimes no matter what i do it wont stop. My hair becomes sticky and dandruff flakes are there. They become so dull and massive hairfall. One of my frns suggested me to use diprovate plus but i found that its steroid so I am not sure.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  1810
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
The sticky hair and dandruff flakes could be due to seborrheic dermatitis. It is characterised by itchy scalp with greasy yellowish flakes. To treat the same

Use antifungal shampoo like keraglow AD every alternate days in a week till scalp clears and dandruff subsides.
Avoid oiling of scalp as it aggravates dandruff
If required use a shampoo meant for oily scalp. Avoid application of conditioners or leave in conditioners in hair roots. These should be applied on distal end of hair shaft.

With these steps the hair fall should improve if you notice no response in two to three weeks, consult a dermatologist near by.
Take care
Answered: Wed, 29 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor